MathSciNet Relay Station
MathSciNet bibliographic data
MR942766 (89i:60016) 60B12 (46B20 60B11 60G15)
Ledoux, M.; Talagrand, M. Characterization of the law of the iterated logarithm in Banach spaces. Ann. Probab. 16 (1988), no. 3, 1242–1264.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement